# SDR SWI2025F01038

- Difficulty date: January 31, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP, SECOND FROM RIGHT VANE ACTUATOR SHAFT HAS INDENT,      HN00217959  (C-CHECK RO 07/18/2025)REPAIRED LEFT INBOARD FLAP, SECOND FROM RIGHT VANE ACTUATOR SHAFT INDENT REF REO 670-57-52-257 REV -A DATED 2024-08-20 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY OPS CHECK GOOD
